Vol. 15, no. 4  · Contents

Narayanasamy Seenivasagan and Daniel Breaz -- Certain sufficient conditions for univalence

Amelia Bucur, S.Alvarez-Ballesteros, J.L. Lopez-Bonilla -- On the charateristic equation of Chebyshev matrices

Arsham Borumand Saied -- (alpha,beta)-fuzzy subalgebras of Q-algebras

Alexe Calin Muresan -- The approximation of a Polynomial’s Measure, with Applications towards Jensen’s Theorem

Bogdan Gheorghe Munteanu -- On the law of large numbers for free identically distributed random variables

H. E. Darwish -- Certain Subclasses of Analytic Functions with Negative Coefficients Defined by Generalized Salagean Operator

T.N.Shanmugam, S.Sivasubramanian, Shigeyoshi Owa -- Argument Estimates of certain Multivalent Functions involving Dziok–Srivastava Operator

Ioan Tincu -- Characterization theorem′s of Hermite polynomials

Zhi-Gang Wang, Chun-Yi Gao, Halit Orhan, Sezgin Akbulut -- Some Subclasses of Close-to-Convex and Quasi-Convex Functions with Respect to k-Symmetric Points

Sushma Gupta,Sukhjit Singh and Sukhwinder Singh -- A criteria of FI-like functions

G.Murugusundaramoorthy, T. Rosy and K.Muthunagai -- Carlson - Shaffer operator and their applications to certain subclass of uniformly convex functions

Dumitru Acu -- On a diophantine equation

T.N. Shanmugam, S. Sivasubramanian, G. Murugusundaramoorthy -- On the Unified Class of functions of Complex Order involving Dziok–Srivastava Operator

[Journals Homepage]